# SDR SWAA2022031649731

- Difficulty date: September 7, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STA 727B+1 LBL18 HEAVY CORROSION AT FASTENER HOLE / REMOVED AND REPLACED AFT CARGO FLOOR TRACK FROM STA 727 TO 867 LBL 17 PN # 146A7501-1 PER SRM 51-10-02.
